Volume 22, Issue 3
Convergence of the Explicit Difference Scheme and the Binomial Tree Method for American Options

Li-shang Jiang & Min Dai

DOI:

J. Comp. Math., 22 (2004), pp. 371-380

Published online: 2004-06

Preview Full PDF 40 1120
Export citation
  • Abstract

This paper is concerned with numerical methods for American option pricing. We employ numerical analysis and the notion of viscosity solution to show uniform convergence of the explicit difference scheme and the binomial tree method. We also prove the existence and convergence of the optimal exercise boundaries in the above approximations.

  • Keywords

American option Explicit difference Binomial tree method Convergence Numerical analysis Viscosity solution

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-22-371, author = {}, title = {Convergence of the Explicit Difference Scheme and the Binomial Tree Method for American Options}, journal = {Journal of Computational Mathematics}, year = {2004}, volume = {22}, number = {3}, pages = {371--380}, abstract = { This paper is concerned with numerical methods for American option pricing. We employ numerical analysis and the notion of viscosity solution to show uniform convergence of the explicit difference scheme and the binomial tree method. We also prove the existence and convergence of the optimal exercise boundaries in the above approximations. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8857.html} }
TY - JOUR T1 - Convergence of the Explicit Difference Scheme and the Binomial Tree Method for American Options JO - Journal of Computational Mathematics VL - 3 SP - 371 EP - 380 PY - 2004 DA - 2004/06 SN - 22 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8857.html KW - American option KW - Explicit difference KW - Binomial tree method KW - Convergence KW - Numerical analysis KW - Viscosity solution AB - This paper is concerned with numerical methods for American option pricing. We employ numerical analysis and the notion of viscosity solution to show uniform convergence of the explicit difference scheme and the binomial tree method. We also prove the existence and convergence of the optimal exercise boundaries in the above approximations.
Li-shang Jiang & Min Dai . (1970). Convergence of the Explicit Difference Scheme and the Binomial Tree Method for American Options. Journal of Computational Mathematics. 22 (3). 371-380. doi:
Copy to clipboard
The citation has been copied to your clipboard